MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Computer Software Problem (1112); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.Further clarifications were required to establish the course of events.As it was stated, towards the end of the procedure, the siemens angiography system locked above the patient with the message that the table was no longer recognized.It was not possible to remove angiography device even with use of the emergency cardiac resuscitation function.According to the provided information, the surgery was completed despite poor conditions, however, it was difficult to get the patient back into bed.On (b)(6) 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.
 
Event or Problem Description
On 11th august 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.Further clarifications were required to establish the course of events.As it was stated, towards the end of the procedure, the siemens angiography system locked above the patient with the message that the table was no longer recognized.It was not possible to remove angiography device even with use of the emergency cardiac resuscitation function.According to the provided information, the surgery was completed despite poor conditions, however, it was difficult to get the patient back into bed.On (b)(6) 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.Further clarifications were required to establish the course of events.As it was stated, towards the end of the procedure, the siemens angiography system locked above the patient with the message that the table was no longer recognized.It was not possible to remove angiography device even with use of the emergency cardiac resuscitation function.According to the provided information, the surgery was completed despite poor conditions, however, it was difficult to get the patient back into bed.On (b)(6) 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to the intermittent communication failure.The device was being used for patient treatment when the malfunction occurred.The manufacturer initiated ecr 20w285.In our evaluation the information we currently hold does not warrant any further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 device manufacture date, h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 11th august 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.Further clarifications were required to establish the course of events.As it was stated, towards the end of the procedure, the siemens angiography system locked above the patient with the message that the table was no longer recognized.It was not possible to remove angiography device even with use of the emergency cardiac resuscitation function.According to the provided information, the surgery was completed despite poor conditions, however, it was difficult to get the patient back into bed.On (b)(6) 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.There was no injury of the patient reported, however, we decided to report the issue as a delay of surgery, resulting in prolonged anesthesia time, could lead to serious injury in case of event recurrence.Corrected b5 describe event or problem: on 11th august 2023, getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted used with siemens angiography system.Further clarifications were required to establish the course of events.As it was stated, towards the end of the procedure, the siemens angiography system locked above the patient with the message that the table was no longer recognized.It was not possible to remove angiography device even with use of the emergency cardiac resuscitation function.According to the provided information, the surgery was completed despite poor conditions, however, it was difficult to get the patient back into bed.On (b)(6) 2023, the confirmation was received that the issue led to a delay in the procedure on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted corrected d1 brand name: magnus operating table system previous d4 catalog #: 118001b2 corrected d4 catalog #: n/a previous d4 serial #: (b)(6) corrected d4 serial #: (b)(6) previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a previous h4 device manufacture date: 03/01/2020 corrected h4 device manufacture date: 02/24/2020 previous h6 medical device ¿ problem code: communication or transmission problem|||2896 corrected h6 medical device ¿ problem code: computer software problem|||1112.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17744462
Report Number8010652-2023-00086
Device Sequence Number4236094
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351(11)200224
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown